# SDR AALA2009021300097

- Difficulty date: February 6, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 60,217 hours, 31,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET BULGING ON SKIN.  CORROSION AT LONGERON 26 LEFT AT STATION 686.  INSTALLED SPLICE FOR LONGERON 26 LEFT AT STATION 686 AFTER CORROSION REMOVAL IN ACCORDANCE WITH SRM 53- 34-00.
